# SDR REXA2013011200131

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 11,717 hours, 8,415 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND LEFT  EXTERNAL AFT OF WING EMERGENCY LIGHT INOPERABLE. (AIRCRAFT IN HEAVY CHECK 12-19-2012 THROUGH 1-11-2013)  CONNECTED CONNECTORS P877 & P5320 IAW CRJ 900 AMM 25-26-01.  OPS TEST OF EXTERIOR EMERGENCY LIGHTS GOOD IAW CRJ 900 AMM 33-51-15.
